| Model Number |
BF-1TQ170 |
| Medical Device Problem Codes |
Corroded (1131); Loose or Intermittent Connection (1371); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be established.Based on the results of the investigation, it was likely the loose connection of the scope connector was due to corrosion on the connector.The image noise was likely due to a cut on the charge-coupled device cable.A cause could not be established for the corrosion on the bending section cover.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the bronchovideoscope exhibited a noisy image, a loose connection of the scope connector, and corrosion on the bending section cover.There was no patient involvement.